# SDR AALA201602249012

- Difficulty date: February 20, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 41,008 hours, 26,831 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORT OF STRONG CABIN ODOR OF DIRTY SOCKS ON APPROACH AT WHEELS DOWN.  ACCOMPLISHED JC 26L00021001.  DETERMINED ODOR TO HAVE BEEN PACK SYS 1 & 2, PREVIOUSLY CONTAMINATED AS ODOR WAS NOT ISOLATED TO ANY SINGLE CONFIGURATION.  PERFORMED DECONTAMINATION IAW JC 26L00021004.  NO FOUL ODORS NOTED AT THIS TIME.
